# SDR DALA2020123104356

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,471 hours, 8,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REW REPORTED 2L PAX DOOR HARD TO CLOSE.   REMOVED DOOR HINGE AND DOOR AT 2 LEFT, REF A-330 AMM 52-12 LOIP.  INSTALLED SUPPORT ARM ASSEMBLY TO DOOR FRAME, PER A330 AMM REF 52-12.  INSTALLED HINGE ASSEMBLY TO 2L DOOR.  RIGGED 2L DOOR AS PER A330 AMM 52-12.  SERVICED DOOR ASSIST BOTTLE, PER A330 AMM 52-12.  RII C/W RESECURED DOOR TRIMS.  ALL OPERATIONS CHECK GOOD, PER A330 AMM 52-12.
